# SDR DALA1110389857

- Difficulty date: February 11, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FLOOR PANEL 81 HAS SEVERAL ELONGATED FASTENERS HOLES AT FWD FLANGE BS 851.  REMOVED PANEL FOUND   UNREPAIRABLE.  FABRICATED ALODINED AND PRIMED NEW FLOOR PANEL APPLIED STENCIL & ID TAG 'P' PER ERA 488732-14 INSTALLED PANEL.
